# SDR SWAA2022080233085

- Difficulty date: July 23, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 58,538 hours, 34,888 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 232SF IS SEPARATED ON THE EDGE. / [01] EVALUATED PANEL 232 SF AND FOUND DAMAGE TO CORE AT EDGE AT TWO CORNERS. FOUND TO BE REPAIRABLE. IAW B737-700 SRM 53-00-50-2R-10 PAR 1. CLEAN AND PREP FOR REPAIR. IAW B737-700 SRM 53-00-50-2R-10 PAR 3A-D. APPLIED POTTING COMPOUND (A110311). IAW B737-700 SRM 53-00-50-2R-10 PAR 3E.;[02] CURED POTTING COMPOUND. AAR DIGITAL THERMOMETER 30347 130DEG 5HRS. SANDED SURFACE. IAW B737-700 SRM 53-00-50-2R-10 PAR 3F&G.;[03] REPAIRED EDGE DAMAGE TO CORE AT TWO LOCATIONS AS MARKED. IAW B737-700 SRM 53-00-50-2R-10; SRM 53-00-50-2R-0.;[04] VERIFIED STEPS 1-3
